# SDR ASAA2014040307444

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 15,313 hours, 4,625 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOGGED FAULT 77-20862. BOTTOM LT EGT SIGNAL OUT OF RANGE,  4 OUT OF LAST 10 FLIGHTS.  ACFT GROUNDED.
